# SDR CALA2014112892746

- Difficulty date: November 17, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 40,529 hours, 17,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN PANEL HAS WATER INGRESS INDICATION AT 11.5 INCHES FROM INBD END, 5.0 INCHES FROM TE, 3.5 INCHES IN DIAMETER & AT 28 INCHES FROM INBD END 8 INCHES FROM TE & 3 INCHES IN DIAMETER.  CUT OUT TRAPPER WATER INDICATION IN BOTH AREAS APPLIED REPAIR & RESTORED FINISH IAW SRM 55-21-11.
